# SDR 2006FA0000896

- Difficulty date: August 24, 2006
- Submitted: September 8, 2006
- Operation: General aviation
- Aircraft: SPLKC
- Make and model: Boeing 737-400
- Engine: Cfmint CFM563C1
- System (JASC): 7250 · Turbine Section
- Part: Retainer
- Part number: 1975M84P01
- Part serial: 52X57819
- Condition: Dislodged
- Location: Engine
- Part time: 29,341 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(REF: 2006FA00008996) DURING STRIP OF ENGINE 857819 FOR SCHEDULED LLP REPLACEMENT IT WAS NOTED THAT THE HPT FORWARD BLADE RETAINER HAD LIBERATED 2 SECTIONS OF MATERIAL, ONG 3.5 INCHES X .8750 INCH AND 1) 2 INCH X .8750 INCH.  THE LIBERATED MATERIAL HAD CAUSED MINOR LPT AND HPT IMPACT DAMAGE.  MFG HAS BEEN ASKED TO INVESTIGATE THIS DEFECT.  (K)
